# SDR REXA201812211298

- Difficulty date: December 11, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON ON STGR 25R HAS CORROSION BETWEEN FRAMES 349 AND 333, IN THE
FWD E & E BAY                                                        
REMOVED CORRODED LONGERON AND REPLACED WITH NEW LONGERON IAW CRJ-900 
SRM 51-42-06.                                                        
                                                                     
                 AAR SM-56
